Skip to Main content Skip to Navigation
Journal articles

Conformal harmonic forms, Branson-Gover operators and Dirichlet problem at infinity

Abstract : For odd dimensional Poincaré-Einstein manifolds $(X^{n+1},g)$, we study the set of harmonic $k$-forms (for $k<\ndemi$) which are $C^m$ (with $m\in\nn$) on the conformal compactification $\bar{X}$ of $X$. This is infinite dimensional for small $m$ but it becomes finite dimensional if $m$ is large enough, and in one-to-one correspondence with the direct sum of the relative cohomology $H^k(\bar{X},\pl\bar{X})$ and the kernel of the Branson-Gover \cite{BG} differential operators $(L_k,G_k)$ on the conformal infinity $(\pl\bar{X},[h_0])$. In a second time we relate the set of $C^{n-2k+1}(\Lambda^k(\bar{X}))$ forms in the kernel of $d+\delta_g$ to the conformal harmonics on the boundary in the sense of \cite{BG}, providing some sort of long exact sequence adapted to this setting. This study also provides another construction of Branson-Gover differential operators, including a parallel construction of the generalization of $Q$ curvature for forms.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00309000
Contributor : Colin Guillarmou Connect in order to contact the contributor
Submitted on : Tuesday, August 5, 2008 - 1:11:33 AM
Last modification on : Friday, August 27, 2021 - 3:28:28 AM
Long-term archiving on: : Thursday, June 3, 2010 - 5:48:08 PM

Files

conform0707.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00309000, version 1
  • ARXIV : 0808.0552

Collections

Citation

Erwann Aubry, Colin Guillarmou. Conformal harmonic forms, Branson-Gover operators and Dirichlet problem at infinity. Journal of the European Mathematical Society, European Mathematical Society, 2011, 13 (4), pp.911-957. ⟨hal-00309000⟩

Share

Metrics

Record views

210

Files downloads

127